I don't know what your shaky feeling could be. But I know the EBV can do bad things to your body. I've had "active recurrent mono" for nearly five months now. I've had so many symptoms and everything is blamed on the mono.
Good luck to you!
Do you take any medications shirl000? I have Behcet's and take quite a few meds. I have had the internal shakes on and off for years, sometimes daily for a month at a time. I also get visible shake but only slight and only once where other people could see it going on.
I don't know if my shakes are due to meds or just part of the disease. So many effects of the disease and so little knowledge about it.
I hope someone can advise you a little better, I feel for you, 24/7 must be wearing for you.
All the best.
Thanks for the reply. I don't take anything right now, just Nexium for my stomach problems. I don't have a diagnosis yet, Do you have a diagnosis? It is sooo wearing on me. :)
I don’t know if my ‘shakes’ are due to Behcet’s disease or to the drugs I take (10 or more daily).
Here is some info. about TREMORS: (more info. with SYMPTOMS / CAUSES / DIAGNOSES / TREATMENT etc.) http://www.nhsdirect.nhs.uk/articles/article.aspx?articleId=375
We all experience a very fine tremor all the time we are awake as our body goes about its daily functions. This will be the slight tremor you see when you put out your hands for example. It is known as physiological tremor and is normal.
From time to time, this everyday level of tremor can increase so that it becomes more noticeable. Occasional noticeable tremor is common in people of all ages, and very common in older people, and does not necessarily mean that you have any sort of medical condition. It can be caused by tiredness, stress, anxiety, or anger. A raised level of adrenalin in your body, which can happen when you become excited or angry, can often cause a noticeable tremor.
Essential tremor is where the normal trembling of your muscles is regularly exaggerated so that it becomes frequently noticeable. The tremor may be so exaggerated that it becomes difficult for you to do normal activities. Essential tremor is made worse by the same factors that exaggerate normal tremor, such as when you are stressed, anxious, or angry, or if you do strenuous activity, drink caffeine or take some prescribed medicine.
Essential tremor is most likely to affect your arms and hands, but it can affect your face and upper body, and sometimes your voice. It will generally get worse when you try to do simple tasks such as drinking a glass of water, tying your shoelaces, or writing. Essential tremor is usually not present when you are resting or moving.
Essential tremor affects about 1 in 250 people and affects men and women equally. It can affect people of any age, but it gets more common with age and is most likely to start after you reach 45. Nearly 5% of the elderly will develop essential tremor. If essential tremor occurs in more than one member of a family, it is sometimes called familial tremor.
Thanks for the info. I just think my symptoms sound a little different. I have no visible tremor at all. What I feel is only on the inside. I think that's why I have a hard time discribing it to doctors. It's like I'm shaking internaly. It's weird and very uncomfortable.
i know what you mean. i dont get them very offen but i too have them. sometimes it happens when i eat too much sugar, or if i get really tired. sometimes they just happen. im sorry i have no answers for you but at least you know someone who feels the way you do:) hope you find the problem. keep me posted.
Wow! I've got that too! For me it's diagnosed as muscle spasms- they are visisble and can't usually be felt from the outside, it's mostly in hip and groin area, sometimes down thigh. I used to take skelaxin, and now i'm on flexiril, both worked. I also get it in my bowels (which was very hard to pinpoint because they area actually changes sometimes. I have IBS and endometriosis, so some people think that contributes. For the bowel problems I take amitriptyline and a great small bowel relaxer-hyoscycamine.
It's sooo disturbing though and used to always keep me up at night. but the drugs help a lot! You should definitely make sure you're being followed by neurology though, have they done brain imaging to look for MS?
Thanks for the reply. They did do an MRI and it came back fine. It's so strange, like a vibration but on the inside.
Possibly your doc could prescibe Baclofen.
Have you experienced any muscle weakness or inflammation?
I had the same thing--like leaning against a generator and getting vibrated but no one can see it or even feel it. It went away after about a month. It happened during an attack I had right before I learned my ANA was positive.
Go to www.justanswer.com and pose your question to one of their medical specilaists. I am finally getting a diagnosis for something that my regular doctors have not been able to figure out for the last 5-6 years!
Thanks for the info. It's nice to know that I'm not the only one who has this weird thing. It's disturbing. I will check out the website www.justanswer.com. I have had some inflammation and muscle weakness. I'm hoping to get a diagnosis soon. Thanks everyone for responding, it's nice to get support.
I also have weakness and some muscle inflamation--it was worse during my attack, when the vibrating was happening a lot. I know something is physically wrong with me, but I think my attack was brought on by stress. My symptoms DID go away, for the most part, so I hope this will be the case for you too!